Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 86, Number 3, 4 May 2014

On complete convergence for arrays of rowwise AANA random variables
pp. 371-381(11)
Authors: Xu, Huai; Tang, Ling

Favourites:
ADD

The Bouleau–Yor identity for a bi-fractional Brownian motion
pp. 382-414(33)
Authors: Yan, Litan; Gao, Bo; Liu, Junfeng

Favourites:
ADD

Estimation of change point for switching fractional diffusion processes
pp. 429-449(21)
Authors: Mishra, M.N.; Prakasa Rao, B.L.S.

Favourites:
ADD

Numerical solution for a class of SPDEs over bounded domains
pp. 450-472(23)
Authors: Crisan, Dan; Xiong, Jie

Favourites:
ADD

Quickest search over Brownian channels
pp. 473-490(18)
Authors: Bayraktar, Erhan; Kravitz, Ross

Favourites:
ADD

Explicit solutions in one-sided optimal stopping problems for one-dimensional diffusions
pp. 491-509(19)
Authors: Crocce, Fabián; Mordecki, Ernesto

Favourites:
ADD

On the lookback option with fixed strike
pp. 510-526(17)
Author: Kitapbayev, Yerkin

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more